RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2007, Volume 9, Number 1, Pages 38–47 (Mi vmj86)  

This article is cited in 1 scientific paper (total in 1 paper)

On non-commutative ergodic type theorems for free finitely generated semigroups

G. Ya. Grabarnika, A. A. Katzb, L. A. Shwartzc

a IBM T.J. Watson Research Center, Hawthorne, NY, USA
b Department of Mathematics and Computer Science, St. John's University, Staten Island, NY, USA
c Department of Mathematics, Applied Mathematics and Astronomy, University of South Africa, Pretoria, Republic of South Africa

Abstract: In the paper the authors generalize Bufetov's Ergodic Type Theorems to the case of the actions of free finitely generated semigroups on von Neumann algebras.

Key words: von Neumann algebras, non-commutative ergodic type theorems, actions of free semigroups.

Full text: PDF file (166 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.98
MSC: 46L51, 46L53, 46L54
Received: 17.03.2005
Language:

Citation: G. Ya. Grabarnik, A. A. Katz, L. A. Shwartz, “On non-commutative ergodic type theorems for free finitely generated semigroups”, Vladikavkaz. Mat. Zh., 9:1 (2007), 38–47

Citation in format AMSBIB
\Bibitem{GraKatShw07}
\by G.~Ya.~Grabarnik, A.~A.~Katz, L.~A.~Shwartz
\paper On non-commutative ergodic type theorems for free finitely generated semigroups
\jour Vladikavkaz. Mat. Zh.
\yr 2007
\vol 9
\issue 1
\pages 38--47
\mathnet{http://mi.mathnet.ru/vmj86}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2434622}
\elib{http://elibrary.ru/item.asp?id=11620328}


Linking options:
  • http://mi.mathnet.ru/eng/vmj86
  • http://mi.mathnet.ru/eng/vmj/v9/i1/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Grabarnik G.Ya., Katz A.A., Shwartz L., “a Note on Non-Commutative Ergodic Theorems For Actions of Hyperbolic Groups”, J. Math. Anal. Appl., 426:1 (2015), 624–633  crossref  mathscinet  zmath  isi  scopus
  • Владикавказский математический журнал
    Number of views:
    This page:138
    Full text:58
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020